# SDR DALA2015062503961

- Difficulty date: June 24, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 66,479 hours, 49,633 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1510 FRAME CRACKED AT THE 3:30 ALIGNMENT PIN.   INSTALLED REPAIR IAW ER/A497316-14MA. REINSTALLED BULB SEAL AND CABLE BRACKET. INSTALLED REPAIR IAW ER/A4973 16-14MA. REV ORIG.
